topicLogo

Ointments

Questions and answers on "Ointments"

My toddler has had random bumps show up on her body... 3 here 5 there 2 somewhere else. This has been going on for over a month. They seem to clear up after a while except for on her bottom. I've tried all diaper rash ointments, different lotions, anti bacteria creams and different soaps. Nothing seems to work. They don't seem to bother her though. Any suggestions?
Hai...right now as they are not bothering her daily activities, you need not be concerned. I would like to have more information on any color change or any prolonged bleeding during vaccination or aftrr any intramuscular injections or bleeding after a trivial trauma. Happy to help anytime in this...
Read Full Thread     Ask a Doctor Now »
I have a rash on the inside on my vaginal area it has been itching for a few days now and it seems to only feel better when i walk. When i sit down i have this urge to itch but i can t because i know that will cause bleeding. I have tried baby powder, rash ointments and plain yogurt anything else i can try?
Namasthe
Welcome to Healthcare-Magic
Greetings of the day

Its likelt to be due to fungal intertrigonitis caused by candida. Dusting powder containing Clotrimazole which is antifungal will be helpful, also keep the area clean and dry.


In case you need any further assistance, will be glad to assist...
Read Full Thread     Ask a Doctor Now »
Why do I get a burning sensation under mu skin where the melasma is?
Does retin A really work for melasma
Why should my sunscreen contain zinc in it
Hi again XXXXXXX

Burning sensation over the melasma area may be due to the use of topical medication like retin or it can be due to photosensitivity.

Retin A is a useful medication for melasma and it works by increasing the turnover rate of skin over the affected area. It is more effective when...
Read Full Thread     Ask a Doctor Now »
HI:
I am a 57 yeears old. 5' 11'' male. I weigh about 190 pounds.
I am in good health and dont have any major health issues that I know of.
I am not circumcised. About 2 monts ago, after having sex i noticed that i was bleeding from couple of cuts on the foreskin right beneath the head of the penis. I had minor cuts before, but they were never a problem.
This time though, the cuts have not healed. And I noticed that there are more minor cuts on the foreskin.
I have been applying neosporin ointment once a day , but the cuts are not healed.

Hi XXXXXXX

Thanks for the query

Non-healing of the cut wounds could be due to the certain factors like presence of diabetes (increased blood sugar), reduced immunity, poor hygiene and the location of the wound.

As per your history you have mentioned that you are perfectly healthy person, but...
Read Full Thread     Ask a Doctor Now »
Hello,

I am 9 weeks pregnant, and today I was applying OTC muscle cream to someone else, but I felt that a good amount of it was absorbed into my hands. Afterwards I read that it could be unsafe during pregnancy? The active ingredients are: camphor (4%), menthol (10%), and methyl salicylate (30%). Should I be worried about this?

Thank you.
Hello

Thanks for writing to us

No I don't think you should get worried about it as we prescribe these local creams for backache and I have not seen any kind of side effect on the baby but to be extra sure you can get triple marker done after two weeks as well as an ultrasound

Take care
Best...
Read Full Thread     Ask a Doctor Now »
Hi I have a inner lip cold sore,my doctor has before prescribed kenacomb ointment,it seemed to work really good and treated it almost over night. As I'm flat out working all the time and don't get time to go to the doctors,is there something else similar or better I can buy over the counter without prescription to treat this nasty thing,cheers XXXXXXX
Hello,
Thanks for posting your query.
You need a topical ointment with antifungal, anti bacterial and steroid component for relief. You can have Betnovate-N, Dermovate-NN, Timodine cream , etc for topical application all of which are available over the counter.
Otherwise you can just ask for 1%...
Read Full Thread     Ask a Doctor Now »
My daughter is seeing the Chinese herbalist who makes her own ointment for eczema. The Dr. says she uses all natural ingredients but buys the base cream from a company. She has not given my daughter the info about the base cream ingredients, and our concern is steroid. Is there a lab we can send the cream and test it whether it contains steroid?
Hi XXXXXXX,

Thanks for the query

Recently there was flashing news about lots of spurious medicines coming up in the United States despite of the strict and vigilant rules. Thanks to the long waiting period for the patients to consult the desired specialists and also the insurance costs....
Read Full Thread     Ask a Doctor Now »
I had/have? pinworms and have taken Mebendazole about a week and a half ago. I will take another one (100 mg) on Wednesday of next week. The anal itching seems to be under control, but a new problem started yesterday. My scrotum is somewhat rigid and weeping a fluid. I'm not sure if this is from pinworms or perhaps washing with soap too often. Can you give me your opinion?
Hello,

Thanks for writing to us.

The superficial skin infection that you are having on the scrotal skin doesn't seems to be related to pinworm infestation.

Improper maintenance of hygiene, excessive sweating or allergic dermatitis are the most likely causes.

Clean the area properly with XXXXXXX...
Read Full Thread     Ask a Doctor Now »
Hi, i accidentally sat on a heating hair straightner last thursday and got burned good. on my butt I have been putting that silver cream on it. It blistered bad and now it is raw and bleeding. what should i do
Hi,

Thanks for posting your query.

Since it has been almost a week after the burn and it is bleeding instead of healing chances of infection are there.

You require antibiotic and steroid containing ointment after proper cleaning of the burnt area.

Silver cream can sometimes delay the healing...
Read Full Thread     Ask a Doctor Now »
Red Spots On The Crown of Penis
===========================
I have had this problem for the past 10 months or so. I have noticed a very small red, almost purple at times, spot on the right side of the crown of my penis. I didn't know what to do with it, so I tried washing it off hard I ended up irritating other parts of the crown of the penis. I decided to ignore these spots for a week but nothing changed. I went to my GP and he examined the irritation and ruled it as Balanitis. He gave me some antifungal cream. I tried using that for about a week or two and nothing changed at all, I went back to the GP and he gave me a steroid cream this time to use with the antifungal cream and that only made the irritation stand out more and it got more irritated. I ended up changing my GP and I went to another one and he decided that the steroid cream was not strong enough and went and gave me a stronger cream (obviously that didn't work and made things worst). at that point i got a Blood and Urine, complete STD check up (Herpes,Syphilis,HIV..etc) it came back all negative. I finally had to book an appointment with a dermatologist he examined the irritated area throughly and he came with the conclusion that the red spots are an excess of follow of blood to these areas (he started laughing awkwardly and asked me to ignore it) he also mentioned that he never saw that before. which kept me concerned. I wish I could add pictures for you to be better able to assess this. I live in Australia and as you can see the doctors here have made several false assumptions that made my situation worst and I am really in need of a second dermatologist opinion.

also there is not itching or pain or any other symptoms than the physical appearance.
Dear XXXXXXX

Thanks for posting your query.

I can understand your agony for not finding a correct diagnosis for your problem.

The condition which you explained on the crown of your penis might be nothing else but a blood vessel.
It can come up anytime and go anytime on its own.
Due to the thin...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Ointments

A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor